MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BROVIAC CV CATHETER REPAIR KIT, SINGLE-LUMEN, WHITE, 4.2F; PORT AND CATHETER ACCESSORIES

C.R. BARD, INC. (BASD) -3006260740 BROVIAC CV CATHETER REPAIR KIT, SINGLE-LUMEN, WHITE, 4.2F; PORT AND CATHETER ACCESSORIES
Catalog Number 0601610
Medical Device Problem Codes Burst Container or Vessel (1074); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a repair kit placement procedure.On (b)(6) 2025, a crack was noted on repair line.There was no reported patient injury.
 
Event or Problem Description
A patient underwent a repair kit placement procedure using the hickman repair kit.On (b)(6) 2025, the crack was noted on repair line.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one hickman s/l repair kit catheter was received for evaluation, and one photo was provided for review.The photo shows the product details mentioned on the package which are matched with tw details.Visual, microscopic, tactile and functional evaluation were performed.A cap was noted on the luer.The complaint sample was returned with the clamp engaged.A longitudinal split was noted on the catheter body, proximal to the adhesive on the distal end of the clamping sleeve in which edges were uneven and surface noted to be smooth with residue throughout.Therefore, the investigation is confirmed for the identified burst issue and unconfirmed for the reported fracture issue as more specific burst code was identified.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (device, component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BROVIAC CV CATHETER REPAIR KIT, SINGLE-LUMEN, WHITE, 4.2F
Common Device Name
PORT AND CATHETER ACCESSORIES
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23678597
Report Number3006260740-2025-09150
Device Sequence Number8901501
Product Code LJS
UDI-Device Identifier00801741036385
UDI-Public(01)00801741036385(11)241022(17)270831(10)REJX1025
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K830406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0601610
Device Lot NumberREJX1025
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age3 YR
Patient SexUnknown